CaltechAUTHORS
  A Caltech Library Service

Geometric homogeneity and controllability of nonlinear systems

Vela, Patricio A. and Burdick, Joel W. (2003) Geometric homogeneity and controllability of nonlinear systems. In: 42nd IEEE International Conference on Decision and Control. Vol.6. IEEE , Piscataway, NJ, pp. 6096-6102. ISBN 0-7803-7924-1. https://resolver.caltech.edu/CaltechAUTHORS:20190627-093017130

[img] PDF - Published Version
See Usage Policy.

566Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20190627-093017130

Abstract

We followed-up a suggestion from Bullo and Lewis concerning the importance of geometric homogeneity for mechanical systems, that shows the controllability results for a large class of mechanical systems with drift can be recovered by considering a class of nonlinear dynamical systems satisfying certain homogeneity conditions.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1109/CDC.2003.1272239DOIArticle
Additional Information:© 2003 IEEE. This work was supported in pan by the National Science Foundation by Engineering Research Center grant NSF9402726.
Funders:
Funding AgencyGrant Number
NSFEEC-9402726
Record Number:CaltechAUTHORS:20190627-093017130
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20190627-093017130
Official Citation:P. A. Vela and J. W. Burdick, "Geometric homogeneity and controllability of nonlinear systems," 42nd IEEE International Conference on Decision and Control (IEEE Cat. No.03CH37475), Maui, HI, 2003, pp. 6096-6102 Vol.6. doi: 10.1109/CDC.2003.1272239
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:96769
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:27 Jun 2019 18:48
Last Modified:03 Oct 2019 21:25

Repository Staff Only: item control page